# SDR ASAA2024120655300

- Difficulty date: December 6, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER HAS 2EA. CRACKS IN RIB STAB STA.92.70. GROUNDED - YES. EXISTING REPAIR REMOVED IAW B737-800 SRM 51-40-02. PAINT STRIPPED IAW B737-800 AMM 51-21-11. 2EA CRACKS REMOVED AT STA 92.70 IAW B737-800 SRM 51-10-02. ACCOMPLISHED HFEC ON 2EA RIB CUTOUTS IAW B737 NDTM 51-00-00 PROCEDURE 23 PT6. NO DEFECTS NOTED. PERFORMED DVI OF REPAIR AREA AT RH RIB STAB STA 92.70 IAW ASA B737-800 SRM 51-10-02. NO DEFECTS FOUND. RECEIVED T-SECTION 7075-T6511 PO:1108753.1 AND ANGLE BAC1490 7075-T6 EXTRUSION PO: 1108946.1 AND SHIM 7075-T6 .016 PO:891393.2 IAW B737-800 SRM 55-10-09-2R-4. HEAT TREAT OF 7075-T6511 TO T76511 ACCOMPLISHED ON CUST CARD G2082806 FABBED ALL REPAIR PARTS IAW B737-800 SRM 55-10-09-2R-4. ALODINED ALL REPAIR PARTS AND RIB IAW B737-800 SRM 51-20-01. PRIMED RIB AND ALL REPAIR PARTS IAW B737 SOPM 20-41-02. INSTALLED ALL REPAIR PARTS IAW B737-800 SRM 55-10-09-2R-4. . REPAIR CATEGORY A.
